Pattaya One News
Home » Did Covid-19 vaccine cause death of boy, 13
National News News Asia

Did Covid-19 vaccine cause death of boy, 13

Did Covid-19 vaccine cause death of boy, 13

The boy, Narawit Watcharasirin, had always been healthy and showed no symptoms of medical problems, chronic illness or allergies, a Facebook page by the account name Lapaz Cho reported.

The Facebook page said that the boy took his first vaccine dose on January 24, and took medicines to cope with a fever the next day.

On January 25, he developed numbness in his left leg, and doctors diagnosed it as caused by the vaccine.

The numbness increased on February 2 and he was unable to move his entire body.

He was taken to a local hospital and died the following day, according to the Facebook post.

His funeral was held at Wat Khao Klai, and his cremation

nation

UPDATE

The government is urging health officials to accelerate COVID-19 inoculations for children amid a surge of infections among unvaccinated youth.

Over 23,000 children between the ages of 5 and 17 have caught COVID-19 in Thailand since the start of 2022.

The first shipment of the orange-capped Pfizer jab for children arrived in the Kingdom on January 26.

Health authorities launching a vaccination drive for at-risk children aged 5-11 at the Queen Sirikit National Institute of Child Health.

This group will receive their second jab from February 26 onwards.

The Thai Food and Drug Administration (FDA) meanwhile recently approved Sinovac and Sinopharm vaccines as an alternative option for children aged 6 and older at the discretion of parents.

error: If you would like to use this content, please contact us [email protected]